# SDR UIEA2024072400737

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON UPPER CAVITY FWD L/E FAIRING SEVERAL SCREW HOLE FOUND ELONGATED( #2 PYLON UPPER CAVITY L/E FAIRING FABRICATION AND REPLACEMENT IAW RI-57-31-17019 REV A. NO FURTHER DEFECTS NOTED. )
